Approximation on the sphere in $L_2$
Doklady Akademii Nauk, Tome 271 (1983) no. 5, pp. 1059-1063
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_5_a7,
author = {P. I. Lizorkin and S. M. Nikol'skii},
title = {Approximation on the sphere in $L_2$},
journal = {Doklady Akademii Nauk},
pages = {1059--1063},
year = {1983},
volume = {271},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_5_a7/}
}
P. I. Lizorkin; S. M. Nikol'skii. Approximation on the sphere in $L_2$. Doklady Akademii Nauk, Tome 271 (1983) no. 5, pp. 1059-1063. http://geodesic.mathdoc.fr/item/DAN_1983_271_5_a7/